Alert archive / New Jersey / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 23, 2019, 1:04 AM EDT for Cape May County, New Jersey. It was in force for 26 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2019, 1:04 AM EDT (05:04 UTC)
- Expired
- Jul 23, 2019, 1:30 AM EDT
- In force
- 26 min
- Issued by
- NWS Philadelphia/Mount Holly
County Cape May County, NJ
The radar
The Dover AFB radar (KDOX), 75 km from the middle of the area, began a volume at 05:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 1:15 AM EDT | MARINE TSTM WIND 41 | 1 Se Port Norris, NJ | NJWXNET SENSOR. |
| Jul 23, 1:18 AM EDT | MARINE TSTM WIND 46 | Stone Harbor, NJ | HADS SENSOR. |
| Jul 23, 1:24 AM EDT | TSTM WND GST 63 | Stone Harbor, NJ | HADS SENSOR. |
| Jul 23, 1:30 AM EDT | MARINE TSTM WIND 48 | Sea Isle City, NJ | HADS SENSOR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 5.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1618 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1734 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted.
593
WWUS81 KPHI 230504
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
104 AM EDT Tue Jul 23 2019
NJZ021>025-230530-
Coastal Atlantic-Cumberland-Atlantic-Atlantic Coastal Cape May-Cape
May-
104 AM EDT Tue Jul 23 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ATLANTIC...
SOUTHEASTERN CUMBERLAND AND CAPE MAY COUNTIES...
At 104 AM EDT, a line of strong thunderstorm was located over North
Cape May, or near Cape May, moving northeast at 45 mph.
Wind gusts up to 40 mph are possible with this storm.
Locations impacted include...
Vineland, Atlantic City, Millville, Ocean City, Cape May, Cumberland,
Pleasantville, Somers Point, Ventnor City, Northfield, Margate City,
North Wildwood, Laurel Lake, Wildwood Crest, Weymouth, Woodbine, Sea
Isle City, Estell Manor, Avalon and West Cape May.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3930 7455 3933 7468 3927 7459 3929 7460
3920 7466 3899 7479 3894 7486 3893 7497
3916 7489 3919 7503 3922 7503 3918 7515
3924 7517 3955 7484 3939 7452 3935 7452
3935 7449 3937 7449 3935 7445
TIME...MOT...LOC 0504Z 233DEG 44KT 3898 7499
$$
NCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 23, 12:43 AM EDT, 21 minutes earlier.
Area forecast discussion, Jul 23, 12:43 AM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1243 AM EDT Tue Jul 23 2019
.SYNOPSIS...
A cold front will slowly make its way offshore through Tuesday, with
multiple waves of low pressure riding along it. By Wednesday, that
front should push further offshore, with high pressure building in
behind it. This large area of high pressure will continue to
influence our weather from the middle of this week into the weekend
and through beginning of next week.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
1230 AM Update: A line of strong to severe storms has developed
across southern Delmarva within the last couple of hours. This
line will clip the southern-most portion of New Jersey (Cape May
and Atlantic Counties) and the southern New Jersey coastline
over the next couple of hours. The general trend should be to
see this activity weaken since it is moving into increasingly
more stable air, but strong to damaging winds are still possible
with the strongest cells. Added mention of gusty winds for the
potentially impacted areas, but left PoPs unchanged.
For the rest of the area, expect rounds of moderate to heavy
rain showers to continue through the overnight and into Tuesday
morning with perhaps a few rumbles of thunder. Flash flood
threat has diminished to a degree from earlier, but may still
have a few isolated flooding issues due to the antecedent
conditions. The Flash Flood Watch will continue through 8 AM.
930 PM Update...Severe thunderstorms have moved out of the
forecast area. A few thunderstorms and heavy rain showers are
expected to continue into the overnight hours. Flash flooding
still remains a concern as precipitable water values are still
high and forcing for assent remains. The greatest threat of
flash flooding will be in areas of training of showers/storms,
generally from the Lehigh Valley and south. The Flash Flood
Watch will continue until 8 AM tomorrow morning.
Updated temperatures, dewpoints, and winds to match current
observations and the latest hi-res guidance. This resulted in
dropping high temps a degree or two tomorrow.
630 PM Update...Damaging storms have been moving through eastern
PA, parts of the Delmarva, and NJ but these will be off the
coast within the next couple hours. Heat Advisory is cancelled
as these storms have cooled temps.
Previous discussion...
330 PM Update...
Severe weather and flash flooding threat continues into this
evening...
Storms beginning to pop over eastern PA into northern NJ in
unstable environment. At the surface, low pressure beginning to
develop over eastern PA along a diffuse frontal boundary while
in the upper levels shortwave energy associated with deepening
upper level trough is approaching from the west.
As we head through the late afternoon into early this evening,
Expect convection to become better organized...likely taking the
form of a line or line segments moving into our eastern PA zones and
affecting the I-95 corridor and points S/E over NJ and the
Delmarva during roughly the 5-8 pm time frame. Given ML CAPES
of 1500-2000 j/kg with effective bulk shear near 35 knots this
should allow for line to sustain itself and produce a good
potential for severe weather. Damaging winds look to be the
biggest threat given modest wind field aloft and steep low level
lapse rates which should help to aid in bringing downdrafts to
the surface. Do still have concerns that there could be
potential for isolate tornadoes with the most likely spot for
this being near and north of the front over portions of northern
NJ along the I-78 / I- 80 corridor where winds will be more
backed in the low levels. This heightened risk should also
extend west into adjacent portion of eastern PA. Finally,
flooding/flash flooding remains a threat given very high PWATs
though the one mitigating factor is that storms should be fast
moving.
By the mid evening, first round of convection should be off to the
east with a relative lull in activity likely as low pressure moves
east across Long Island. However the problem is that the trailing
front will get hung up across the area with upper level trough still
lagging off to the west over the Ohio Valley. And then by the late
evening into the overnight period (11pm - 2am) as more shortwave
energy arrives this should result in another wave developing along
the front with additional widespread showers and possible
embedded storms moving in from the SW. At this time front should
be hung up right around the I-95 corridor and it's this area we
are particularly concerned about for potentially heavy
showers/storms overnight as PWATs will remain very high with
some elevated instability to work with. Thus, flooding/flash
flooding still a threat especially if heavy rain hits areas
that happen to have also gotten hard hit this evening. Severe
weather threat by this time will be lower though. It will still
be another fairly warm and muggy night near and south of the
front across the urban corridor and points S/E with lows still
only getting down to the low 70s with high dew points as well.
It will be cooler north of here though with lows in the 60s.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
By Tuesday morning, second wave of low pressure will be slowly
moving off the New Jersey coast and this will help to gradually
drag the front farther south finally. As such, expect
rain/showers continuing into the early morning at least along
and south of the I-95 corridor with this activity gradually
ending from north to south through the late morning into the
afternoon with the frontal passage. Any of this additional rain
occuring Tuesday should not be as heavy with diminishing
instability but could still exacerbate any flooding issues that
could be ongoing from earlier. Not expecting much sun as area
remains under influence of deep upper trough to the west and
front only lingers just off the coast. Highs will generally be
in the mid to upper 70s and with dew points in the 60s it will
certainly feel much more comfortable!
Forecast becomes a little tricky for late day Tuesday into
Tuesday night as yet one more wave may try to develop along
front just off the coast and this could bring in another round
of rain/showers...mainly for coastal areas. It shouldn't be
particularly heavy though.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Overview...
An extended stretch of mainly dry and seasonable weather is expected
for most of this week and into the weekend. At upper levels, a
lingering trough will remain over the East from Wednesday into
Thursday. This trough will weaken and shift southward through the
week as a ridge moves out of the Great Lakes and builds into
southern Canada and New England. At the surface, a broad region of
high pressure will exist downstream the ridge and upstream the
trough. This high will start the midweek period over the Midwest,
and as the upper level features slowly shift, the high will
gradually make its way eastward. It will not crest over our region
until the weekend. Even by early next week, we will probably
continue to feel the influence of this high. The resulting sensible
weather is something we really have not seen much of this year:
several consecutive days (at least) of dry and quiet weather.
Temperatures also look near normal for this period, as we are
between cooler than normal air to the south associated with the
lingering trough, and much warmer than normal air that will
build in with the ridge well to our north.
Dailies...
Wednesday... Our early week frontal system will still be departing
on Wednesday, and it looks like considerable cloud cover and
possibly some light showers may linger towards the coast especially
in the morning. As a wave of low pressure moves offshore, some
guidance is even hinting at an inverted-trough like feature which
could throw some light showers back into coastal NJ. However, the
trend for the day will be clearing skies and drier weather,
especially to the west. Temperatures only getting into the low 80s
in most areas with the cooler air behind the front.
Wednesday night-Saturday... Dry and quiet. A very gradual warming
trend in 850mb temperatures should yield a slow warming trend at the
surface, with each day generally a degree or two warmer than the
previous but no warmer than the upper 80s by Saturday. Dew points
should remain comfortable also, with those also showing just a slow
uptrend heading towards the weekend but remaining well away from
the oppressive territory we have seen.
Sunday-Monday... Temperatures should continue coming up slowly
during this period, with some 90s potentially returning to the
picture. Humidity will also continue to creep up, but . A weak
frontal system may approach on Sunday, with possibly some showers up
north. However, high pressure still looks to be the dominant feature
into early next week, and we will likely have to wait until later in
the week to see any more robust frontal systems.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Tonight...The strongest storms have weakened and moved offshore
this evening, however additional showers with the potential for
some embedded storms will affect the TAF sites by later this
evening through the overnight. Generally expect deteriorating
cigs/visbys with with widespread MVFR likely within the next few
hours and periods of IFR likely by daybreak...especially for
the I-95 terminals.
Tuesday...Rain/showers should be tapering off from north to
south but MVFR restrictions likely to continue for most sites
through most of the morning if not into the early afternoon in
some places.
Outlook...
Wednesday... Mainly VFR, except MVFR possible at least through the
morning at MIV and ACY. Winds north-northeast at 5 to 10 kt.
Wednesday night-Saturday... An extended period of quiet, VFR
conditions is expected. Winds mainly light and variable, favoring
light easterly flow if anything.
&&
.MARINE...
Marginal SCA conditions at times for the coastal waters as low
pressure develops over PA then moves off the coast. Strong
storms with winds of 40 to 50 knots have developed across
Delmarva and will continue northeastward across Delaware Bay and
the offshore waters for the next 2 to 3 hours. The general
trend should be to see this activity weaken since it is moving
into increasingly more stable air, but strong winds are still
possible with the strongest cells. Otherwise, scattered moderate
to heavy rain showers will continue through the overnight.
For Tuesday, SCA level seas likely to continue most of the
morning even as winds diminish so SCA runs until noon.
Conditions sub SCA by Tuesday night but more rain/showers
possible with reduced visibilities as front will be stalled over
coastal waters.
Outlook...
Wednesday-Saturday... Winds and seas are expected to remain below
SCA criteria. 3 to 4 foot seas Wednesday diminish to mainly 2 to 3
feet for the remainder of the period.
RIP CURRENTS...
Winds will be shifting to the NW-N as the cold front passes over
the coast tomorrow morning. The resulting risk for the
development of dangerous rip currents will be low across the
New Jersey Shore and Delaware Beaches.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 8 AM EDT this morning for PAZ054-055-
060>062-070-071-101>106.
NJ...Flash Flood Watch until 8 AM EDT this morning for NJZ001-
007>010-012>027.
DE...Flash Flood Watch until 8 AM EDT this morning for DEZ001>004.
MD...Flash Flood Watch until 8 AM EDT this morning for MDZ008-012-
015-019-020.
MARINE...Small Craft Advisory until noon EDT today for ANZ450>455.
&&
Synopsis...O'Brien
Near Term...Fitzsimmons/Staarmann
Short Term...Fitzsimmons/Staarmann
Long Term...O'Brien
Aviation...Fitzsimmons/O'Brien/Staarmann
Marine...Fitzsimmons/O'Brien/StaarmannHazardous weather outlook, Jul 22, 10:02 PM EDT, 3 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 1002 PM EDT Mon Jul 22 2019 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-240215- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 1002 PM EDT Mon Jul 22 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT TUESDAY... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ014-024>026-240215- Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic- Coastal Ocean- 1002 PM EDT Mon Jul 22 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT TUESDAY... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-240215- Delaware Beaches- 1002 PM EDT Mon Jul 22 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT TUESDAY... This Hazardous Weather Outlook is for southern Delaware. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-240215- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1002 PM EDT Mon Jul 22 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jul 23, 12:47 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1247 AM EDT TUE JUL 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 AM MARINE TSTM WIND INDIAN BEACH 38.68N 75.08W
07/23/2019 M53 MPH SUSSEX DE MESONET
WEATHERFLOW GAUGE.
&&
CMSLocal storm report, Jul 23, 12:55 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1255 AM EDT TUE JUL 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 AM MARINE TSTM WIND 2 WNW LEWES 38.79N 75.16W
07/23/2019 M40 MPH SUSSEX DE MESONET
WEATHERFLOW GAUGE.
&&
CMSLocal storm report, Jul 23, 12:56 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1256 AM EDT TUE JUL 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM MARINE TSTM WIND 1 NNW BETHANY BEACH 38.55N 75.06W
07/23/2019 M39 MPH SUSSEX DE MESONET
&&
CMSLocal storm report, Jul 23, 12:59 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1259 AM EDT TUE JUL 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 AM TSTM WND DMG 1 ESE SELBYVILLE 38.46N 75.22W
07/23/2019 SUSSEX DE FIRE DEPT/RESCUE
DOWNED WIRES NEAR THE INTERSECTION OF
BETHANY ROAD AND SOUTH MAIN STREET. TIME
ESTIMATED FROM RADAR.
&&
CMSLocal storm report, Jul 23, 1:02 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
102 AM EDT TUE JUL 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 AM TSTM WND DMG 1 SW DAGSBORO 38.54N 75.26W
07/23/2019 SUSSEX DE TRAINED SPOTTER
SEVERAL SIX-INCH DIAMETER LIMBS DOWN NEAR
THE INTERSECTION OF U.S. HIGHWAY 113 AND 9
FOOT ROAD. TIME ESTIMATED FROM RADAR.
&&
CMSSpecial weather statement, Jul 23, 1:04 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
104 AM EDT Tue Jul 23 2019
NJZ021>025-230530-
Coastal Atlantic-Cumberland-Atlantic-Atlantic Coastal Cape May-Cape
May-
104 AM EDT Tue Jul 23 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ATLANTIC...
SOUTHEASTERN CUMBERLAND AND CAPE MAY COUNTIES...
At 104 AM EDT, a line of strong thunderstorm was located over North
Cape May, or near Cape May, moving northeast at 45 mph.
Wind gusts up to 40 mph are possible with this storm.
Locations impacted include...
Vineland, Atlantic City, Millville, Ocean City, Cape May, Cumberland,
Pleasantville, Somers Point, Ventnor City, Northfield, Margate City,
North Wildwood, Laurel Lake, Wildwood Crest, Weymouth, Woodbine, Sea
Isle City, Estell Manor, Avalon and West Cape May.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3930 7455 3933 7468 3927 7459 3929 7460
3920 7466 3899 7479 3894 7486 3893 7497
3916 7489 3919 7503 3922 7503 3918 7515
3924 7517 3955 7484 3939 7452 3935 7452
3935 7449 3937 7449 3935 7445
TIME...MOT...LOC 0504Z 233DEG 44KT 3898 7499
NCThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 9:28 PM EDT | Areal Flood Warning | PHI | Hunterdon, Morris, Sussex, Warren | 4 hr |
| Jul 22, 10:26 PM EDT | Areal Flood Warning | PHI | Hunterdon, Middlesex, Morris, Somerset | 6 hr |
| Jul 22, 10:36 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Mercer | 4 hr |
| Jul 22, 11:04 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Somerset | 4 hr |
| Jul 23, 12:07 AM EDT | Special Marine Warning | PHI | 83 min | |
| Jul 23, 12:38 AM EDT | Special Marine Warning | PHI | 67 min | |
| Jul 23, 12:58 AM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 23, 1:30 AM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 30 min |
| Jul 23, 1:42 AM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 23, 1:44 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 46 min |
| Jul 23, 2:17 AM EDT | Special Marine Warning | PHI | 58 min | |
| Jul 23, 6:17 AM EDT | Areal Flood Warning | PHI | Middlesex, Somerset | 3 hr |
| Jul 23, 7:48 PM EDT | Areal Flood Advisory | PHI | Gloucester, Salem | 3 hr |
| Jul 22, 8:12 PM EDT | Special Weather Statement | PHI | Berks | 33 min |
| Jul 22, 8:20 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 40 min |
| Jul 22, 8:58 PM EDT | Special Weather Statement | PHI | Lehigh | 32 min |
| Jul 22, 8:59 PM EDT | Areal Flood Warning | PHI | Berks, Lehigh, Montgomery, Northampton | 7 hr |
| Jul 22, 9:24 PM EDT | Special Weather Statement | PHI | Northampton | 36 min |
| Jul 22, 10:26 PM EDT | Special Weather Statement | PHI | Chester | 34 min |
| Jul 23, 3:53 AM EDT | Areal Flood Warning | PHI | Lehigh | 112 min |
| Jul 23, 7:17 AM EDT | River Flood Warning | PHI | Chester | 3 hr |
| Jul 22, 11:58 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 47 min |
| Jul 23, 12:44 AM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 31 min |
Nearby
Special Weather Statements in New Jersey, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.